# SDR SIMA20140906006

- Difficulty date: September 6, 2014
- Submitted: September 9, 2014
- Operation: Air carrier
- Aircraft: N600BP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145044
- Aircraft time: 39,549 hours, 33,354 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Light
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PARKING BRAKE LIGHT OUT.  DEFERRED IAW MEL 32-6.  COMPLIED WITH MX PROCEDURES.  BRAKE LIGHT ON LIGHT OPERATIONS CHECKED GOOD IAW AMM 20-13-04, MEL RESTORED.
